Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 3, No 3 (2009)

Font Size:  Small  Medium  Large

Resolvent equations method for general variational inclusions]{%

Eman Hamad Al-Shemas

Abstract


In this paper, we introduce a new class of variational inclusions involving
three operator. Using the resolvent operator technique, we establish the
equivalence between the general variational inclusions and the resolvent
equations. We use this alternative equivalent formulation to suggest and
analyze some iterative methods for solving the general variational
inclusions. We also consider the criteria of these iterative methods under
suitable conditions. Since the general variational inclusions include the
variational inequalities and the related optimization problems as special
cases, our results continue to hold for these problems.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.